# SDR FDEA2018080311875

- Difficulty date: August 1, 2018
- Submitted: August 3, 2018
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 33,598 hours, 18,101 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B5327046100800
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT FLOOR BOARD 232CF CRACKED. FABRICATED A NEW REPLACEMENT BOARD FOLLOWING DWG SRZ-25-005 REV N GUIDE LINES.
